# SDR CALA2013120393418

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 64,353 hours, 24,469 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 1320A000001
- Part serial: 241
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE ON FWD CABIN CONTROLLER VARIES A LOT & CANNOT CONTROL TEMPERATURE.  TROUBLE SHOT TO FWD CABIN TRIM AIR VLV 12HK, IAW AMM 21-63-51 PCN 644-0088.  R & R VLV AIR FLOW CONTROL 12 HK IAW AMM, OPERATIONS CHECKED OKAY.
